Abstract and Applied Analysis

On Weighted Hadamard-Type Singular Integrals and Their Applications

Yong Jia Xu

Full-text: Open access

Abstract

By means of an expression with a kind of integral operators, some properties of the weighted Hadamard-type singular integrals are revealed. As applications, the solution for certain strongly singular integral equations is discussed and illustrated.

Article information

Source
Abstr. Appl. Anal., Volume 2007 (2007), Article ID 62852, 17 pages.

Dates
First available in Project Euclid: 23 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1174668662

Digital Object Identifier
doi:10.1155/2007/62852

Mathematical Reviews number (MathSciNet)
MR2302188

Zentralblatt MATH identifier
1152.45004

Citation

Xu, Yong Jia. On Weighted Hadamard-Type Singular Integrals and Their Applications. Abstr. Appl. Anal. 2007 (2007), Article ID 62852, 17 pages. doi:10.1155/2007/62852. https://projecteuclid.org/euclid.aaa/1174668662


Export citation